# SDR DXTA2025093005135

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N234QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6097
- Aircraft time: 7,314 hours, 4,044 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: B0804074001
- Part serial: NSN
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC ESS BUS COMES ON AND OFF DURING FLIGHT.  WITH EMER POWER SWITCH IN ARM THE EMER LIGHTS WILL ALSO THEREFORE COME ON WHEN THE AC ESS BUS COMES ON TOO AND IT GOES OFF AS THE AC ESS BUS GOES OFF.   REMOVED AND REPLACED AC ESS BUS SENSE RELAY KIXD IAW CL-650 AMM 24-51-17, OPS CHECK / GOOD.
